# SDR WX0A1900010073973

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 30,539 hours, 20,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 2000-0075: (823-12)  CORROSION FOUND UNDER R1 DOOR FWD GIRT BAR FITTING,AROUND HI-LOCK. / ON FWD CREW DOOR CUTOUT LOWER MAIN SILL BEAM AREA UNDER GIRT BAR FITTING HOLE LOCATION, PERMANANTLY REPAIRED PERFOMED IAW SRM 53-11-14-283-005. FIG 001 SHEET 5, MAJOR REPAIR, CATEGORY B.  FOR FUTURE INSPECTIONS SEE TASK SRI  53-11-14-205-001.SEE AWS FOR DETAILS AND NDT REPORT MWO 48857-32. HI-LOCK: P/N: HL10VF5-5, P/O: 1714529. HI-LOCK: P/N: HL10VF5-4, P/O: 1718904. HI-LOCK: P/N: HL10VF-5, P/O: 1700429. BOLT: EN6115V4-7, P/O: 1559750.  NUT SELF: P/N: ASNA2528-4, P/O: 1737831.    HI-LOCK P/N: HL10VF5-5   P/O:1714529 HI-LOCK P/N:HL10VF5-4   P/O:1718904 COLLAR P/N: HL70-5   P/O:1700429 BOLT P/N: EN6115V4-7   P/O:1559750 NUTSELF P/N: ASNA2528-4   P/O: 1737831"
